RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 5, Pages 1049–1053 (Mi dan8173)  

MATHEMATICS

Asymptotic solutions of equations with a regular singular point

V. V. Kucherenko, Yu. V. Osipov

Moscow Engineering Building Institute

Full text: PDF file (578 kB)

Bibliographic databases:
UDC: 517.941
Presented: В. П. Маслов
Received: 04.12.1985

Citation: V. V. Kucherenko, Yu. V. Osipov, “Asymptotic solutions of equations with a regular singular point”, Dokl. Akad. Nauk SSSR, 293:5 (1987), 1049–1053

Citation in format AMSBIB
\Bibitem{KucOsi87}
\by V.~V.~Kucherenko, Yu.~V.~Osipov
\paper Asymptotic solutions of equations with a regular singular point
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 5
\pages 1049--1053
\mathnet{http://mi.mathnet.ru/dan8173}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890195}
\zmath{https://zbmath.org/?q=an:0644.34054}


Linking options:
  • http://mi.mathnet.ru/eng/dan8173
  • http://mi.mathnet.ru/eng/dan/v293/i5/p1049

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019